# SDR USAA970204

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 967
- Part time: 36,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 4 SQUARE INCHES OF CORROSION ON THE UPPER SURFACE STATION 967 RBL 18 FLOORBEAM.  CORROSION LEVEL 2, CORROSION TASK CARD NR C-53-107-02.  INSTALLED UPPER 'T' CAP REPAIR PER TYPICAL REPAIR DOCUMENT 53-10-05.  (M)
